| Model Number |
MX40 1.4 GHz Smart Hopping |
| Medical Device Problem Code |
No Audible Prompt/Feedback (2282)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Analysis was performed at the philips authorized repair facility.The device did not complete boot up due to a faulty system board.As a result, testing for the speaker malfunction error could not be performed and the allegation could not be verified.Sound testing was performed with the mt56060 tool.The speaker produced sound.Based on the results of the analysis, a product malfunction was unable to be confirmed.As for precautionary measures, the speaker was replaced and the product was returned to the customer.A review of the service history for this device shows the problem has not been reported again for this device.
Event or Problem Description
Philips received a complaint on a mx40 1.4 ghz smart hopping indicating that there was a speaker malfunction.It is unknown if the speaker produced sound.It is unknown if the device was in clinical use at the time of the event.No adverse event was reported.